# SDR A6WA200740037

- Difficulty date: January 28, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Iced
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF SELECTED GEAR UP, MAINS CAME UP AND STOWED FULLY.  NLG REMAINED DOWN AND LOCKED.  COMPLIED WITH QRH, NO HELP.  INSPECTED NOSE GEAR, FOUND EXCESSIVE ICE ACCUMULATION, REMOVED ICE AS REQUIRED.  PERFORMED SEVERAL GEAR SWINGS REF AMM 07-11-01.  CLEANED PROXIMITY SWITCHES AS REQUIRED.  NO DEFECTS NOTED.  (M)
